MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74025632
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tka had been performed, the patient's knee was uncomfortable.A revision surgery took place to exchange a journey ii insert.It is unknown how the patient is doing after treatment.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical / medical investigation concluded that, per complaint details, a revision/insert exchange was performed due to the ¿knee was uncomfortable¿; however, the requested clinical documentation was not provided.Therefore, the root cause and patient impact beyond that which was reported could not be fully assessed.No further medical assessment is warranted at this time.Should additional clinically relevant documentation/ information become available, the clinical/medical task may be re-opened for further evaluation.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes for this event could include but not limited to traumatic injury, surgical technique, alignment, fit/size of device used or wear.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II CR ISRT XLPE RT SZ 3-4 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11100114
Report Number1020279-2020-08109
Device Sequence Number4125066
Product Code JWH
UDI-Device Identifier00885556422595
UDI-Public00885556422595
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74025632
Device Catalogue Number74025632
Device Lot Number18DM02418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;